# SDR WX0A2022071374154

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 44,413 hours, 35,807 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BAT/ EPSU 11WL EMER LIGHT FAILED BITE TEST / REMOVED, CLEANED, AND REINSTALLED CONNECTOR OF EPSU 11WL W/REF TO AMM 33-51-38-400-00-A AND ESPM 20-44-10. BITE TEST GOOD, NO DISCREPANCIES NOTED."
